The wd effects of phentermine would b the opposite of the desired effects of the drug. Mainly u would be tired for a couple of days or so. Phentermine causes your system to be in a hyped up state due to its additive effects on the nervous system... increased heart rate and blood pressure in addition to the appetite suppression effect. If u do not have a problem with hypertension this drug should not pose a problem. When stopping this drug abruptly your body will respond by being tired until it can start producing its own chemicals that were basically sort of used up while on the phentermine. It is best to be under a physicians care when on this medication.
Good luck and be well... Pup
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2010 • 1 answer
Posted 23 Aug 2011 • 1 answer
Posted 29 Oct 2012 • 3 answers
Posted 21 May 2013 • 3 answers
Posted 2 days 12 hours ago • 0 answers